# SDR UIEA2024061800533

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Lanyard
- Part number: 4881
- Condition: Missing
- Location: Fuel Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, FIXED LEADING EDGE STRUCTURE AREA FUELING STATION (PANEL 521 QB) LANYARD OF CAP (COLOR RED) MISSING.( THE LANYARD OF FUEL CAP ADAPTER WAS REPLACED IAW AMM 28-11-04-404-019 REV: 142 DATE: 22-APR-24 )
